MathSciNet Relay Station
MathSciNet bibliographic data
MR2567999 (2011a:46078) 46L05 (17C65 46B04 46L70 47B48)
Burgos, María; Fernández-Polo, Francisco J.; Garcés, Jorge J.; Peralta, Antonio M. Orthogonality preservers revisited. Asian-Eur. J. Math. 2 (2009), no. 3, 387–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement